Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Body ache, chills, feverish, bitter taste in mouth. What to do?

Hi, I just came home from a month s vacation and my body just feels heavy, I have a mild bitter taste in my mouth, I had chills last night, and now, I still feel a bit chilly too. I feel feverish though, but not that much. I have body aches too from carrying my luggage. I know I might just be tired from all that travel, but this is the first time I ever felt like this after a long trip. Is there anything else you could advise me to do, or not to do?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, thank you for writing on healthcare Magic.
With this presentation, I think it could an infectious problem. In my opinion, I would suggest that you consult a GP for proper assessment. But in the mean time you can try some painkillers and antipyretic drugs like acetaminophen to relieve yourself of some symptoms.
I hope that answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us.
i wish you good health
Answered: Sat, 21 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor